Causes Of Body Itching After Taking Medication?
Hello, I’m Sabi, I’m 18 years old. I have complaints, every time I get sick, I want fever, headache or whatever it is, my parents always give me medicine. And every time I take medicine, I feel itchy a few hours later. Not only that, even worse, sometimes my eyes and face were swollen because it was so itchy. That’s why? And what’s the solution? Thanks.
Thank you for using the HealthReplies.com consulting service
We understand your complaints and concerns. It's likely that what you are experiencing is a symptom of a drug allergy. But you should first know the types of drug content contained in the drugs you consume. Allergic symptoms can occur as mild as redness on the skin / rash, itching, itching or heat and swelling in some parts of the body or heavy and life-threatening such as anaphylactic reactions that require immediate treatment.
In addition, more detailed information regarding your family history is needed, is there a family member who has a history of drug allergies or other allergies, including food or allergen items. Allergy talent or also called atopy is inherited in the family tree.
To help reduce your complaints, you should make a note related to what drugs have been consumed and cause allergic reactions. With this information, it will be easier for health workers to not provide therapy that is at risk of increasing allergic reactions. Besides that you should be able to avoid using drugs that cause these allergic symptoms.
Fever, headaches or other pain can generally heal by themselves without the use of drugs. By getting enough rest, implementing a healthy lifestyle by consuming healthy and nutritious food, exercising regularly, avoiding stress and fatigue / strenuous activities and avoiding cigarettes or alcohol can help reduce these complaints.
So much information that I can convey, hopefully it helps